Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Maximal Orders of Finite Subgroups in GLn(Q)

Shmuel Friedland
Proceedings of the American Mathematical Society
Vol. 125, No. 12 (Dec., 1997), pp. 3519-3526
Stable URL: http://www.jstor.org/stable/2162249
Page Count: 8
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Maximal Orders of Finite Subgroups in GLn(Q)
Preview not available

Abstract

We give a relatively simple proof that the orthogonal group over the integers is the unique finite subgroup (up to a conjugation) in GLn(Z) of the maximal order for n ≫ 1.

Page Thumbnails

  • Thumbnail: Page 
3519
    3519
  • Thumbnail: Page 
3520
    3520
  • Thumbnail: Page 
3521
    3521
  • Thumbnail: Page 
3522
    3522
  • Thumbnail: Page 
3523
    3523
  • Thumbnail: Page 
3524
    3524
  • Thumbnail: Page 
3525
    3525
  • Thumbnail: Page 
3526
    3526